# SDR TWRA9828

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'B' ZONE EMERGENCY LIGHTS INOP RIGHT SIDE.  FOUND AND REPAIRED BROKEN WIRE, OPS CHECK OK PER MM 33-51-00.  (M)
